MathSciNet Relay Station
MathSciNet bibliographic data
MR2145689 92C30 (35K57 37N25 92C15 92C50)
Mantzaris, Nikos V.; Webb, Steve; Othmer, Hans G. Mathematical modeling of tumor-induced angiogenesis. J. Math. Biol. 49 (2004), no. 2, 111–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement